MathSciNet Relay Station
MathSciNet bibliographic data
MR1346968 46L05 (47A13 47D30)
Daughtry, John; Lambert, Alan; Weinstock, Barnet Invariance of spectrum for representations of $C^*$-algebras on Banach spaces. Proc. Amer. Math. Soc. 125 (1997), no. 1, 189–198.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement